A One-Dimensional Family of K3 Surfaces with Z(4) Action

Artebani M.

Abstract

The minimal resolution of the degree four cyclic cover of the plane branched along a GIT stable quartic is a K3 surface with a non symplectic action of Z4. In this paper we study the geometry of the one-dimensional family of K3 surfaces associated to the locus of plane quartics with five nodes. © Canadian Mathematical Society 2009.

Más información

Título según WOS: A One-Dimensional Family of K3 Surfaces with Z(4) Action
Título según SCOPUS: A one-dimensional family of K3 surfaces with a ?4 action
Título de la Revista: CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES
Volumen: 52
Número: 4
Editorial: CANADIAN MATHEMATICAL SOC
Fecha de publicación: 2009
Página de inicio: 493
Página final: 510
Idioma: English
URL: http://www.cms.math.ca/10.4153/CMB-2009-051-8
DOI:

10.4153/CMB-2009-051-8

Notas: ISI, SCOPUS